Jump to content

Photo

Topicals And Tanning (Duac, Differin, Sodium Sulfacetamide 10%)

topical tanning sun duac differin sodium sulfacetamide 10% retinoids

1 reply to this topic

#1 MrAlex2012

MrAlex2012

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 26-May 12

Posted 26 May 2012 - 02:58 PM

Do any of these interfere with the ability to acquire a tan? I am currently using the sodium sulfacetamide on my back and the duac and differin on other affected areas. I have mild acne on my back and very little acne on my face and chest. And yes, I am aware of how damaging the sun can be to one's skin but I use 50 SPF whilst tanning. Thanks.

#2 NotMeAtAll

NotMeAtAll

    Member

  • Members
  • Posts & Likes
    Posts: 104
    Gallery Images: 2
    Likes: 10
About Me
  • Joined: 05-April 12

Achievements

     

Posted 17 June 2012 - 06:51 AM

It will make you more likely to burn and will likely re-pigment any PIH that was fading.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users